# SDR CA150407004

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 12,667 hours
- Engine: Cont IO520F
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shaft
- Part number: 1216608200
- Condition: Broken
- Location: Fuel Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL SELECTOR SHAFT TOP U-JOINT WAS TWISTED AND 1 TAB BROKEN AS PILOT WAS SELECTING DIFFERENT TANK GOING THROUGH THE OFF POSITION, DUE TO STIFF FUEL SELECTOR VALVE CAUSED BY ICE BUILDUP ON VALVE,
